# SDR 2DYA20150129001

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 63,811 hours, 28,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE PAST OFF.  EICAS TAILSKID & DISAGREE.  DOOR TAILSKID & GEAR LIGHTS ILLUMINATED.  TROUBLESHOOTING LG SYS IAW AMM 32-61-00, FOUND PROX SENSORS OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 32-61-00.  SWING GEAR IAW AMM 32-32-00.  LG SYS OPERATED NORMAL.
